# SDR RRXA98064

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Engine: Ge CFM562C5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 305115704060
- Condition: Cut
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT LOST OIL QUANTITY ON NR 3 WITH OIL PRESSURE FLUCTUATING.  PUT NR 3 THROTTLE TO IDLE, AFTER 2 MINUTES LOW OIL PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED INFLIGHT SHUTDOWN CHECKLIST.  ON GROUND CHK FOUND STARTER CASE SEAL LEAKS.  REMOVED STARTER AND REPLACED CUT CASE SEAL.  REPLACED AND SERVICED STARTER, GRD RUN, NO LEAKS.  NOTE CHECKED ENG FINGER SCREENS (4) OK.  REPLACED SCREEN, NO LEAKS.
